4 doctors weighed in:

I am allergic to hay, each allergy attack causes red spots and hives. Benadryl (diphenhydramine) gets rid of the hives but not the red dots. How can I get rid of them?

4 doctors weighed in
Dr. Georgia Latham
Family Medicine
3 doctors agree

In brief: Avoid hay

unless you have no other option, which is difficult to imagine; this is your best bet.
You can also try taking Benadryl (diphenhydramine) or perhaps a nonsedating antihistamine such Zyrtec prior to exposure to hay. It is probably easier to prevent the allergic reaction then to try to get rid of the red dots after it occurs. Hydrocortisone cream in combination with a good moisturizer might be helpful.

In brief: Avoid hay

unless you have no other option, which is difficult to imagine; this is your best bet.
You can also try taking Benadryl (diphenhydramine) or perhaps a nonsedating antihistamine such Zyrtec prior to exposure to hay. It is probably easier to prevent the allergic reaction then to try to get rid of the red dots after it occurs. Hydrocortisone cream in combination with a good moisturizer might be helpful.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available